Alert archive / South Carolina / River Flood Warnings in 2018
River Flood Warning 2, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Apr 25, 2018, 8:32 AM EDT for Berkeley County, Georgetown County, Williamsburg County, South Carolina. It took effect at Apr 25, 2018, 10:04 AM EDT. It was in force for 14 days.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2018, 8:32 AM EDT (12:32 UTC)
- In effect from
- Apr 25, 2018, 10:04 AM EDT
- Expired
- May 9, 2018, 10:32 AM EDT
- In force
- 14 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Berkeley County, SC, Georgetown County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 139 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santee River near Jamestown (JAMS1). The gauge peaked at 12.81 ft at May 3, 2018, 1:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 17 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02171700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
992
WGUS42 KCHS 251232
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
832 AM EDT Wed Apr 25 2018
SCC015-043-089-261232-
/O.NEW.KCHS.FL.W.0002.180425T2040Z-000000T0000Z/
/JAMS1.1.ER.180425T2040Z.180428T1200Z.000000T0000Z.NO/
832 AM EDT Wed Apr 25 2018
The National Weather Service in Charleston has issued a
* Flood Warning for
The Santee River near Jamestown.
* from this afternoon until further notice.
* At 7 AM Wednesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late this afternoon and
continue to rise to near 11.1 feet by Saturday morning. Additional
rises are possible thereafter.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$30 follow-up statements
642
WGUS82 KCHS 251339
FLSCHS
Flood Statement
National Weather Service Charleston SC
939 AM EDT Wed Apr 25 2018
SCC015-043-089-261339-
/O.EXT.KCHS.FL.W.0002.180425T1404Z-000000T0000Z/
/JAMS1.1.ER.180425T1404Z.180428T0000Z.000000T0000Z.NO/
939 AM EDT Wed Apr 25 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 AM Wednesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early this afternoon and continue
to rise to near 12.2 feet by Friday evening. Additional rises are
possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$296
WGUS82 KCHS 251424
FLSCHS
Flood Statement
National Weather Service Charleston SC
1024 AM EDT Wed Apr 25 2018
SCC015-043-089-261423-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1440Z.180428T0000Z.000000T0000Z.NO/
1024 AM EDT Wed Apr 25 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Wednesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise above flood stage by late this morning
and continue to rise to near 12.2 feet by Friday evening. Additional
rises are possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$802
WGUS82 KCHS 260121
FLSCHS
Flood Statement
National Weather Service Charleston SC
921 PM EDT Wed Apr 25 2018
SCC015-043-089-270121-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180428T1800Z.000000T0000Z.NO/
921 PM EDT Wed Apr 25 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Wednesday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 11.5 feet by early
Saturday afternoon. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$077
WGUS82 KCHS 261321
FLSCHS
Flood Statement
National Weather Service Charleston SC
921 AM EDT Thu Apr 26 2018
SCC015-043-089-271321-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180429T1200Z.000000T0000Z.NO/
921 AM EDT Thu Apr 26 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 AM Thursday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 11.6 feet by
Sunday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$131
WGUS82 KCHS 270123
FLSCHS
Flood Statement
National Weather Service Charleston SC
923 PM EDT Thu Apr 26 2018
SCC015-043-089-280123-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180430T0000Z.000000T0000Z.NO/
923 PM EDT Thu Apr 26 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Thursday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.9 feet by Sunday evening.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$293
WGUS82 KCHS 271306
FLSCHS
Flood Statement
National Weather Service Charleston SC
906 AM EDT Fri Apr 27 2018
SCC015-043-089-281306-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180430T0600Z.000000T0000Z.NO/
906 AM EDT Fri Apr 27 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 AM Friday the stage was 11.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 13.2 feet by early
Monday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$912
WGUS82 KCHS 280117
FLSCHS
Flood Statement
National Weather Service Charleston SC
917 PM EDT Fri Apr 27 2018
SCC015-043-089-290116-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180430T1200Z.000000T0000Z.NO/
917 PM EDT Fri Apr 27 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Friday the stage was 12.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 13.3 feet by
Monday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$782
WGUS82 KCHS 281411
FLSCHS
Flood Statement
National Weather Service Charleston SC
1011 AM EDT Sat Apr 28 2018
SCC015-043-089-291410-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180501T0600Z.000000T0000Z.NO/
1011 AM EDT Sat Apr 28 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Saturday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 13.4 feet by early
Tuesday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$823
WGUS82 KCHS 290114
FLSCHS
Flood Statement
National Weather Service Charleston SC
914 PM EDT Sat Apr 28 2018
SCC015-043-089-300113-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T0000Z.000000T0000Z.NO/
914 PM EDT Sat Apr 28 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Saturday the stage was 12.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.9 feet by
Tuesday evening. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$801
WGUS82 KCHS 291410
FLSCHS
Flood Statement
National Weather Service Charleston SC
1010 AM EDT Sun Apr 29 2018
SCC015-043-089-301409-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T1200Z.000000T0000Z.NO/
1010 AM EDT Sun Apr 29 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Sunday the stage was 12.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 13.2 feet by
Wednesday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$238
WGUS82 KCHS 300110
FLSCHS
Flood Statement
National Weather Service Charleston SC
910 PM EDT Sun Apr 29 2018
SCC015-043-089-010110-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T1200Z.000000T0000Z.NO/
910 PM EDT Sun Apr 29 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Sunday the stage was 12.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.0 feet by Wednesday
morning then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$244
WGUS82 KCHS 301413
FLSCHS
Flood Statement
National Weather Service Charleston SC
1013 AM EDT Mon Apr 30 2018
SCC015-043-089-011413-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180501T0000Z.000000T0000Z.NO/
1013 AM EDT Mon Apr 30 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Monday the stage was 12.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.7 feet by this evening
then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$481
WGUS82 KCHS 010115
FLSCHS
Flood Statement
National Weather Service Charleston SC
915 PM EDT Mon Apr 30 2018
SCC015-043-089-020114-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180501T0000Z.000000T0000Z.NO/
915 PM EDT Mon Apr 30 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Monday the stage was 12.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$036
WGUS82 KCHS 011410
FLSCHS
Flood Statement
National Weather Service Charleston SC
1010 AM EDT Tue May 1 2018
SCC015-043-089-021410-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180501T1330Z.000000T0000Z.NO/
1010 AM EDT Tue May 1 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Tuesday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$105
WGUS82 KCHS 020135
FLSCHS
Flood Statement
National Weather Service Charleston SC
935 PM EDT Tue May 1 2018
SCC015-043-089-030133-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180501T2000Z.000000T0000Z.NO/
935 PM EDT Tue May 1 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Tuesday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$287
WGUS82 KCHS 021424
FLSCHS
Flood Statement
National Weather Service Charleston SC
1024 AM EDT Wed May 2 2018
SCC015-043-089-031423-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T1330Z.000000T0000Z.NO/
1024 AM EDT Wed May 2 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Wednesday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$185
WGUS82 KCHS 030100
FLSCHS
Flood Statement
National Weather Service Charleston SC
900 PM EDT Wed May 2 2018
SCC015-043-089-040059-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T1900Z.000000T0000Z.NO/
900 PM EDT Wed May 2 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Wednesday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$362
WGUS82 KCHS 031354
FLSCHS
Flood Statement
National Weather Service Charleston SC
954 AM EDT Thu May 3 2018
SCC015-043-089-041353-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T1900Z.000000T0000Z.NO/
954 AM EDT Thu May 3 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Thursday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$287
WGUS82 KCHS 040143
FLSCHS
Flood Statement
National Weather Service Charleston SC
943 PM EDT Thu May 3 2018
SCC015-043-089-050142-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
943 PM EDT Thu May 3 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Thursday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will slow fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$252
WGUS82 KCHS 041442
FLSCHS
Flood Statement
National Weather Service Charleston SC
1042 AM EDT Fri May 4 2018
SCC015-043-089-051441-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
1042 AM EDT Fri May 4 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Friday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$661
WGUS82 KCHS 050131
FLSCHS
Flood Statement
National Weather Service Charleston SC
931 PM EDT Fri May 4 2018
SCC015-043-089-060130-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
931 PM EDT Fri May 4 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Friday the stage was 12.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$799
WGUS82 KCHS 051411
FLSCHS
Flood Statement
National Weather Service Charleston SC
1011 AM EDT Sat May 5 2018
SCC015-043-089-061411-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
1011 AM EDT Sat May 5 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Saturday the stage was 12.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$892
WGUS82 KCHS 060216
FLSCHS
Flood Statement
National Weather Service Charleston SC
1016 PM EDT Sat May 5 2018
SCC015-043-089-070216-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
1016 PM EDT Sat May 5 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 PM Saturday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$296
WGUS82 KCHS 061435
FLSCHS
Flood Statement
National Weather Service Charleston SC
1035 AM EDT Sun May 6 2018
SCC015-043-089-071434-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
1035 AM EDT Sun May 6 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Sunday the stage was 12.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$197
WGUS82 KCHS 070133
FLSCHS
Flood Statement
National Weather Service Charleston SC
933 PM EDT Sun May 6 2018
SCC015-043-089-080133-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
933 PM EDT Sun May 6 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Sunday the stage was 11.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$973
WGUS82 KCHS 071424
FLSCHS
Flood Statement
National Weather Service Charleston SC
1024 AM EDT Mon May 7 2018
SCC015-043-089-081423-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-180510T0600Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.180509T1800Z.NO/
1024 AM EDT Mon May 7 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Monday the stage was 11.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Wednesday afternoon.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$361
WGUS82 KCHS 080133
FLSCHS
Flood Statement
National Weather Service Charleston SC
933 PM EDT Mon May 7 2018
SCC015-043-089-090131-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-180510T1500Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.180510T0300Z.NO/
933 PM EDT Mon May 7 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Monday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Wednesday
night.
* At 12.0 feet, several dirt logging roads are impassable.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$510
WGUS82 KCHS 081427
FLSCHS
Flood Statement
National Weather Service Charleston SC
1027 AM EDT Tue May 8 2018
SCC015-043-089-091426-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-180510T1800Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.180510T0600Z.NO/
1027 AM EDT Tue May 8 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 AM Tuesday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Thursday morning.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$080
WGUS82 KCHS 090120
FLSCHS
Flood Statement
National Weather Service Charleston SC
920 PM EDT Tue May 8 2018
SCC015-043-089-091930-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-180509T1930Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.180509T0730Z.NO/
920 PM EDT Tue May 8 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 8 PM Tuesday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Wednesday morning.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$955
WGUS82 KCHS 091432
FLSCHS
Flood Statement
National Weather Service Charleston SC
1032 AM EDT Wed May 9 2018
SCC015-043-089-091502-
/O.CAN.KCHS.FL.W.0002.000000T0000Z-180509T1930Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.180509T1045Z.NO/
1032 AM EDT Wed May 9 2018
The Flood Warning is cancelled for
The Santee River near Jamestown.
* At 9 AM Wednesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 7 AM Wednesday.
* Forecast, the river will continue to fall to 9.1 feet by Thursday
morning.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 25, 7:05 AM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 25, 7:05 AM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Charleston SC 705 AM EDT Wed Apr 25 2018 .SYNOPSIS... Low pressure will develop across the lower Gulf Coast tonight then move north of the region by early Friday, followed by a cold front Friday night. High pressure will then build into the region through Sunday and will prevail through next week. && .NEAR TERM /THROUGH TONIGHT/... Today: Low pressure along the Mid Atlantic coast this morning is forecast to lift toward southeast New England by early this evening. Upper level troughing will lose influence over the Carolinas, while deep layered flow over the region becomes more west-northwest. Mid level subsidence and low level offshore flow will result in dry weather today with plenty of morning sunshine warming temps into the mid 70s by midday most areas. This afternoon, scattered to broken cumulus and stratocu are expected to develop across South Carolina and then flatten out below a strong subsidence inversion aloft later in the day. Some of these clouds could result in slight cooler late day temps across northern zones but the sinking west flow is expected to allow much of the coastal corridor to reach 80 degrees this afternoon with at least upper 70s well inland. West winds will average 10-15 mph this afternoon but it should be locally breezy along the Charleston County resultant sea breeze during the afternoon, especially if skies remain sunnier rather than cloudier between 2 PM and 6 PM. Tonight: Quiet weather is on tap with most areas under mainly clear skies. A weak backdoor front may sneak into the SC zones overnight but have little impact to forecast elements. Lows will be in the 56-60 degree range most areas. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... Thursday and Thursday night: A vigorous upper trough and associated surface low pressure will approach the region from the west. Forcing for ascent should support an area of showers/thunderstorms west of the region Thursday, but guidance suggests that any precipitation will not arrive in our area before late afternoon, followed by highest POPs during the first half of Thursday night. While skies will become mostly cloudy Thursday, daytime POPs are limited to slight chance/chance inland during the late afternoon. Near normal high temps in the upper 70s/lower 80s are expected away from the beaches. The upper trough will open, become negatively tilted and will begin to lift northeast Thursday night. However, guidance differs regarding the details/timing of the transition of the upper trough from a closed low to a weaker open wave, and this in turn will determine whether decent coverage of showers arrives to produce measurable rainfall at many locations or if upstream convection tends to fall apart as it approaches the Southeast coast. The latest forecast indicates Thursday evening POPs ranging from 40-50 percent north/west to 15-25 percent far south, but adjustments will no doubt be required within subsequent forecasts. Also, while instability remains unimpressive, dynamic forcing for ascent within the warm/moist conveyor belt should support eastward translation of upstream convection, justifying a slight chance of thunderstorms mainly north/west Thursday evening. Friday: Cannot rule out a few showers within a persistent surface- 850 mb trough, especially along the sea breeze during the afternoon. However, residual moisture appears meager, so rather than blanket the entire area with slight chance POPs opted to hold POPs below 15 percent with no explicit mention of precipitation. Even if a couple of showers manage to develop, most locations will remain rain-free. Otherwise, expect high temps in the mid/upper 70s away from the beaches. Friday night and Saturday: Another upper trough will quickly advance east and will push a cold front through the region. Latest guidance generally agrees that moisture return ahead of these features should remain off the coast, so slight chance POPs are limited to coastal waters Friday night into Saturday. Otherwise, the cold front will bring drier air but little change in temps as highs average close to 80F Saturday afternoon. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... No rain is expected through at least the middle of next week. Surface high pressure will build from the north this weekend. Then, the surface high will shift south over the region as an upper ridge builds over the region by early next week, and this regime will then prevail through the week. As the surface high migrates south, persistent onshore flow will commence later this weekend and will continue next week. Thus, temperatures will remain close to normal for late April/early May, featuring highs in the upper 70s/lower 80s inland and upper 60s/lower 70s on the beaches and lows in the 50s inland/60s at the coast. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... VFR conditions will prevail at KCHS and KSAV through 12z Thursday. Extended Aviation Outlook: Brief flight restrictions possible in showers Thursday night. Otherwise, VFR through this period. && .MARINE... A modest surface pressure gradient keeping winds closer to 15 kt over the coastal waters early this morning. The flow is gradually veering to a more west component and seas were slowly subsiding pre-dawn. We lowered the SCA for Charleston County waters given latest trends. Winds later today will be mainly SW with speeds near 15 kt. Weaker SW to W flow tonight as the gradient slackens. Seas will range from 4-5 ft near shore Charleston waters to 3-4 ft GA waters today. We maintained the SCA for outer GA waters until mid afternoon but it could be lowered a bit sooner. Thursday through Monday: Winds/seas will remain below SCA levels through this weekend. Low pressure passing inland Thursday night into Friday and a cold front pushing through the waters Friday night/early Saturday will contribute to changing wind directions. Seas of 2 to 4 ft Thursday-Friday will subside to 1 to 3 ft for a time this weekend. Seas will build in response to increasing east/northeast winds as high pressure builds from the north then shifts south later this weekend into early next week, and 6 ft seas could push into GA waters beyond 20 nm by early next week. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...Small Craft Advisory until 2 PM EDT this afternoon for AMZ374. && NEAR TERM... SHORT TERM...SPR LONG TERM...SPR AVIATION... MARINE...SPR
Hazardous weather outlook, Apr 25, 3:27 AM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 327 AM EDT Wed Apr 25 2018 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-260730- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 327 AM EDT Wed Apr 25 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
Nearby
River Flood Warnings in South Carolina, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.